# SDR CALA2017091503190

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 101,763 hours, 15,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03R
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 27AB CONNECTOR ON CEILING PANEL DAMAGED.   INSTALLED A NEW CONNECTOR IAW SWP 20-61-00, AND WDM 33-51-13.  OP CHECKED OK.
